Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Rheumatology
Volume 2016 (2016), Article ID 7906013, 4 pages
http://dx.doi.org/10.1155/2016/7906013
Case Report

Development of Eosinophilic Fasciitis during Infliximab Therapy for Psoriatic Arthritis

1Division of Rheumatology, Department of Medicine, Medical College of Wisconsin, 9200 W. Wisconsin Avenue, Milwaukee, WI 53226, USA
2Department of Neurology, Medical College of Wisconsin, 9200 W. Wisconsin Avenue, Milwaukee, WI 53226, USA

Received 1 March 2016; Accepted 24 April 2016

Academic Editor: Mario Salazar-Paramo

Copyright © 2016 Richard Hariman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Eosinophilic fasciitis (EF) is a rare disorder involving chronic inflammation of the fascia and connective tissue surrounding muscles, nerves, and blood vessels. While its pathogenesis is not entirely understood, this disorder is thought to be autoimmune or allergic in nature. We present here a case of a 59-year-old male who developed peripheral eosinophilia and subsequent eosinophilic fasciitis during treatment with infliximab. To our knowledge, eosinophilic fasciitis has not been previously described in patients during treatment with an inhibitor of tumor necrosis factor α.